# SDR REXA2024101800887

- Difficulty date: October 3, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 35,389 hours, 24,875 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC67033562001SB
- Condition: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G DATED JUL05/2022 FOUND LH AND RH FITTINGS PN CC670-33562-001SB AND CC670-33563-001SB AT STR12A CANNOT BE INSTALLED IN ACCORDANCE WITH SERVICE BULLETIN INSTRUCTIONS DUE TO EXISTING RIVET PATTERN ON THE AIRCRAFT.  TRIMMED FITTINGS AND INSTALLED IAW MHIRJ REOS 690-53-11-1868 REV - - DATED 2024-10-04 AND 690-53-11-1867 REV -- DATED 2024-10-9.
